# SDR DALA2021091605531

- Difficulty date: September 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 345-377 Lbl68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON SCUFF PLATE CHANNEL SUPPORT FROM STA 345/377 AND 68 LBL AT PASSENGER CABIN FLOOR STRUCTURE, IN REF. NRC 0665. CORRECTIVE ACTION: SUMMARY OF NRC 00961: CORROSION ON SCUFF PLATE CHANNEL SUPPORT FROM STA 345/377 AND 68 LBL AT PASSENGER CABIN FLOOR STRUCTURE WAS REPAIRED PER ER/A 593947-14 REV. ORIGINAL SECTION I. (1946601)
